# SDR LR7A2019042901505

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,074 hours, 24,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Component: Horiz Stab, Lkheed
- Component part number: 370019601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE HORIZONTAL STABILIZER LT LEADING EDGE WITH CRACKED RIB FRAMES AT HSS96L LOWER, HSS100.6L UPPER AND HSS197L UPPER.  REPAIRED IAW SRM, FIG. 51-140-20.  NR# 2057.
